# SDR SWAA2023091989134

- Difficulty date: August 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ FASTENER'S HEAD R/H LOWER SIDE WALL INNER CHORD STA 639 RBL 60 WL 208.1 MKD DOT<[01] CLEANED AREA AT @ FASTENER'S HEAD R/H LOWER SIDE WALL INNER CHORD STA 639 RBL 60 WL 208.1; FOUND ONLY DAMAGED PRIMER; TREATED AND PRIMED AREAS OF DAMAGED PRIMER AS PER AMM 51-21-72-370-804.;[02] VERIFIED STEP 1; NO CORROSION.
